# SDR AALA202207124603

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737
- Aircraft serial: 31111
- Aircraft time: 34,520 hours, 14,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR HARD TO REMOVE FROM BRACKET TO ARM POSITION. RE-ADJUSTED RETAINER CLIP PER AMM 25-66-01.
